# SDR MASA200601985

- Difficulty date: July 29, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 7,010 hours, 5,335 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6581 SAN - GLD UNSAFE IN FLIGHT.  MX RESET THE SYSTEM AND FAULTS CLEARED.  PERFORMED SYSTEM TEST WITH NO FAULTS NOTED.
